As I try to write this I am Flashing. I had a Hysterectomy 2 and 1/2 years ago. I am 55 years old. Ever since the surgery I have massive mood swings,hot flashes and night sweats. I can't sleep without a sleeping pill and now I add a muscle relaxer because of my resistance to the sleeping pills. I take Estratest but does not seem to help much. I have been on anti-depressants for 20 years my dosage had to be increased since the surgery. I read your article in the newpaper today and copied it at work. I have been browsing this web site for a while then decided to go ahead and join and write my story. I am sure it is not different that many others. I have had a hormone blood test recently and was told I am low on testoserone on the phone. I can't see my OBGYN (female) until mid July. So what does this mean another pill I imagine? Everyone has noticed the changes in me, (coworkers friends family). It seems like everyone walks around me lightly as to not upset my world because of the repercussions from me. I wish I had never had the surgery. It was not cancer just a big sist on my ovary and I suggested we just do it all. My big mistake. Anyway I will keep reading the web site and hope it will help me. Thanks for letting me vent. Deb Orr
All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.